Next Article in Journal
A Generalized Mathematical Model of Toxoplasmosis with an Intermediate Host and the Definitive Cat Host
Next Article in Special Issue
A Study of Assessment of Casinos’ Risk of Ruin in Casino Games with Poisson Distribution
Previous Article in Journal
Kidney Transplant: Survival Analysis and Prognostic Factors after 10 Years of Follow-Up
Previous Article in Special Issue
Cumulant-Based Goodness-of-Fit Tests for the Tweedie, Bar-Lev and Enis Class of Distributions

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 1641

Article: Exploring the Dynamics of COVID-19 with a Novel Family of Models
Authors: by Abdulaziz S. Alghamdi and M. M. Abd El-Raouf

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop